Existence of solutions for infinite systems of parabolic equations with functional dependence

Volume 86 / 2005

Anna Pude/lko Annales Polonici Mathematici 86 (2005), 123-135 MSC: Primary 35K15; Secondary 35K55, 35R10, 47H10. DOI: 10.4064/ap86-2-3


The Cauchy problem for an infinite system of parabolic type equations is studied. General operators of parabolic type of second order with variable coefficients are considered and the system is weakly coupled. We prove the existence and uniqueness of a bounded solution under Carathéodory type conditions and its differentiability, as well as the existence and uniqueness in the class of functions satisfying a natural growth condition. Both results are obtained by the fixed point method.


  • Anna Pude/lkoFaculty of Applied Mathematics
    AGH University of Science and Technology
    Al. Mickiewicza 30
    30-059 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image